Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Chernykh, George

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 3

Number of views:
This page:236
Abstract pages:302
Full texts:7
References:26

http://www.mathnet.ru/eng/person75430
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. I. Yu. Limonchenko, T. E. Panov, G. Chernykh, “$SU$-bordism: structure results and geometric representatives”, Uspekhi Mat. Nauk, 74:3(447) (2019),  95–166  mathnet  mathscinet  elib; Russian Math. Surveys, 74:3 (2019), 461–524  isi  scopus

Presentations in Math-Net.Ru
1. $SU$-linear operations in complex cobordism and $c_1$-spherical bordism theory
G. Chernykh
International Seminar for Young Researchers "Algebraic, Combinatorial and Toric Topology"
December 18, 2020 13:35   
2. SU-linear operations in complex cobordism and c_1-spherical bordism theory
G. Chernykh
Algebraic topology and its applications. Postnikov memorial seminar
October 6, 2020 17:30
3. SU-bordisms and Adams-Novikov spectral sequence
G. Chernykh
Algebraic topology and its applications. Postnikov memorial seminar
April 30, 2019 16:45

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021